# SDR UPS803763

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fs 1510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON FINGER DOUBLER, F.S. 1510, LONGERON 30 RT.  REPLACED IAW SRM 51-1-21.
